RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 3, Pages 169–185 (Mi aa856)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

Invariant Einstein metrics on the Ledger–Obata spaces

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Full text: PDF file (643 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:3, 487–497

Bibliographic databases:

Received: 01.12.1999

Citation: Yu. G. Nikonorov, “Invariant Einstein metrics on the Ledger–Obata spaces”, Algebra i Analiz, 14:3 (2002), 169–185; St. Petersburg Math. J., 14:3 (2003), 487–497

Citation in format AMSBIB
\Bibitem{Nik02}
\by Yu.~G.~Nikonorov
\paper Invariant Einstein metrics on the Ledger--Obata spaces
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 3
\pages 169--185
\mathnet{http://mi.mathnet.ru/aa856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1921993}
\zmath{https://zbmath.org/?q=an:1047.53028}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 3
\pages 487--497


Linking options:
  • http://mi.mathnet.ru/eng/aa856
  • http://mi.mathnet.ru/eng/aa/v14/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikonorov Yu. G., Rodionov E. D., “Compact homogeneous Einstein 6-manifolds”, Differential Geom. Appl., 19:3 (2003), 369–378  crossref  mathscinet  zmath  isi
    2. Jovanovic B., “Integrability of invariant geodesic flows on n-symmetric spaces”, Annals of Global Analysis and Geometry, 38:3 (2010), 305–316  crossref  mathscinet  zmath  isi
    3. Nikonorov Yu.G., “Killing Vector Fields of Constant Length on Compact Homogeneous Riemannian Manifolds”, Ann. Glob. Anal. Geom., 48:4 (2015), 305–330  crossref  mathscinet  zmath  isi  elib
    4. Nikonorov Yu.G., “Classification of generalized Wallach spaces”, Geod. Dedic., 181:1 (2016), 193–212  crossref  mathscinet  zmath  isi  scopus
    5. Chen Zh., Nikonorov Yu.G., Nikonorova Yu.V., “Invariant Einstein metrics on Ledger–Obata spaces”, Differ. Geom. Appl., 50 (2017), 71–87  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:141
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018